# SDR ASOA201102371

- Difficulty date: December 16, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 7,210 hours, 4,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON AFT DRAG ANGLE AFT SIDE OF MAIN PASSENGER DOOR NEAR DOOR RETRACT PULLEY BRACKET.   COMPLIED WITH REO 670-52-11-072, REV E.
